Facebook Pixel

First time sex and postinor 1

By September 11, 2013 - 6:28pm
Rate This

I had first time sex on 5th august ,even though it was protected sex,I still took postinor-1 the next day.It was a first time for the birth control pill as well.But the next day my partner just put the penis in and dint come.Can I still get pregnant with that ? Also I had a heavy bleeding for 3 days right after one week of taking the pill.I am just panicking out at the moment.I have no weird symptoms except feelin hungry and feeling stressed.I took a home pregnancy test and it came to be negative.I dont know when to expect my periods next ? Could you help ?I had my normal periods last 23rd july,2013 and its September now.

Add a Comment1 Comments

EmpowHER Guest

Hi Priti,

Welcome to EmpowHER.  Most women will experience bleeding after taking an emergency pill, along with nausea, breast tenderness and changes to your next period.  Such as a later, longer or heavier period.  Anytime you have unprotected sex, your chances for pregnancy are higher.  



September 12, 2013 - 3:40am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!